We consider quasiconformal mappings in the upper half space
@article{ASNSP_2002_5_1_3_687_0, author = {Astala, Kari and Bonk, Mario and Heinonen, Juha}, title = {Quasiconformal mappings with {Sobolev} boundary values}, journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze}, pages = {687--731}, publisher = {Scuola normale superiore}, volume = {Ser. 5, 1}, number = {3}, year = {2002}, mrnumber = {1990676}, language = {en}, url = {https://www.numdam.org/item/ASNSP_2002_5_1_3_687_0/} }
TY - JOUR AU - Astala, Kari AU - Bonk, Mario AU - Heinonen, Juha TI - Quasiconformal mappings with Sobolev boundary values JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2002 SP - 687 EP - 731 VL - 1 IS - 3 PB - Scuola normale superiore UR - https://www.numdam.org/item/ASNSP_2002_5_1_3_687_0/ LA - en ID - ASNSP_2002_5_1_3_687_0 ER -
%0 Journal Article %A Astala, Kari %A Bonk, Mario %A Heinonen, Juha %T Quasiconformal mappings with Sobolev boundary values %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2002 %P 687-731 %V 1 %N 3 %I Scuola normale superiore %U https://www.numdam.org/item/ASNSP_2002_5_1_3_687_0/ %G en %F ASNSP_2002_5_1_3_687_0
Astala, Kari; Bonk, Mario; Heinonen, Juha. Quasiconformal mappings with Sobolev boundary values. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 1 (2002) no. 3, pp. 687-731. https://www.numdam.org/item/ASNSP_2002_5_1_3_687_0/
[Am] Metric space valued functions of bounded variation, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 17 3 (1990), 439-478. | EuDML | Numdam | MR | Zbl
,[As] Quasiharmonic analysis and BMO, University of Joensuu, Publications in Sciences, 14 (1989), 9-19. | MR | Zbl
,[AG] Quasiconformal analogues of theorems of Koebe and Hardy-Littlewood, Mich. Math. J. 32 (1985), 99-107. | MR | Zbl
- ,
[AK]
[BL] “Geometric Nonlinear Functional Analysis”, Volume I, Vol. 48 of Colloquium Publications, American Mathematical Society, Providence, R.I., 2000. | MR | Zbl
- ,[BM] Topics in quasiconformal mapping, In: “Topics in Modern Harmonic Analysis”, Proc. Seminar held in Torino and Milano II (1982), 819-862. | MR | Zbl
- ,[BA] The boundary correspondence under quasiconformal mappings, Acta Math. 96 (1956), 124-142. | MR | Zbl
- ,[BK] Conformal metrics and size of the boundary, Amer. J. Math., to appear. | MR | Zbl
- ,[BHK] Uniformizing Gromov hyperbolic spaces, Astérisque 270, 2001. | Numdam | MR | Zbl
- - ,[BHR] Doubling conformal densities, J. reine angew. Math. 541 (2001), 117-141. | MR | Zbl
- - ,[BKR] Conformal metrics on the unit ball in Euclidean space, Proc. London Math. Soc. 77 (1998), 635-664. | MR | Zbl
- - ,[CST] Quasiconformal mappings, operators on Hilbert space, and local formulae for characteristic classes, Topology 33 (1994), 663-681. | MR | Zbl
- - ,[DU] “Vector Measures”, American Mathematical Society, Providence, R.I., 1977. | MR | Zbl
- ,[D] “Classical Potential Theory and its Probabilistic Counterpart”, Springer-Verlag, New York, 1984. | MR | Zbl
,[Fe] “Geometric Measure Theory”, Springer-Verlag, Berlin-Heidelberg-New York, 1969. | MR | Zbl
,[Fu] Extremal length and functional completion, Acta Math. 98 (1957), 171-218. | MR | Zbl
,[Ga] “Bounded Analytic Functions”, Academic Press, New York, 1981. | MR | Zbl
,[G1] The Hausdorff measure of sets which link in euclidean space, Contributions to analysis: A collection of papers dedicated to Lipman Bers, Academic Press, New York, 1974. | MR | Zbl
,[G2] Lower dimensional absolute continuity properties of quasiconformal mappings, Math. Proc. Cambridge Philos. Soc. 78 (1975), 81-93. | MR | Zbl
,[G3] Absolute continuity properties of quasiconformal mappings, Symposia Math. XVIII (1976), 551-559. | MR | Zbl
,[GH] An inequality in the theory of conformal mapping, J. Math. Pure Appl. 41 (1962), 353-361. | MR | Zbl
- ,[GO] Uniform domains and the quasihyperbolic metric, J. Anal. Math. 36 (1979), 50-74. | MR | Zbl
- ,[GT] “Elliptic Partial Differential Operators of Second Order”, 2nd Edition, Springer-Verlag, Berlin-Heidelberg-New York, 1983. | MR | Zbl
- ,[HaK] Sobolev met Poincaré, Memoirs Amer. Math. Soc. 145, 2000. | MR | Zbl
- ,[Ha] Quasiconformal analogues of a theorem of Smirnov, Math. Scand. 75 (1994), 133-149. | MR | Zbl
,[H1] The boundary absolute continuity of quasiconformal mappings, Amer. J. Math. 116 (1994), 1545-1567. | MR | Zbl
,[H2] The boundary absolute continuity of quasiconformal mappings II, Rev. Mat. Iberoamericana 12 (1996), 697-725. | MR | Zbl
,[H3] A theorem of Semmes and the boundary absolute continuity in all dimensions, Rev. Mat. Iberoamericana 12 (1996), 783-789. | MR | Zbl
,[HKM] “Nonlinear Potential Theory of Degenerate Elliptic Equations”, Oxford University Press, 1993. | MR | Zbl
- - ,[HeK] The boundary distortion of a quasiconformal mapping, Pacific J. Math. 165 (1994), 93-114. | MR | Zbl
- ,[HKST] Sobolev classes of Banach space-valued functions and quasiconformal mappings, J. Anal. Math. 85 (2001), 87-139. | MR | Zbl
- - - ,
[HS] Thirty-three
[JW] On the means of quasiregular and quasiconformal mappings, Proc. Amer. Math. Soc. 83 (1981), 304-306. | MR | Zbl
- ,[J] Extension theorems for BMO, Indiana Univ. Math. J. 29 (1980), 41-66. | MR | Zbl
,[K] On Gross's star theorem, schlicht functions, logarithmic potentials, and Fourier series, Ann. Acad. Sci. Fenn. Ser. A I Math.-Phys. 86 (1951), 1-23. | MR | Zbl
,[KSh] Modulus and continuous capacity, Ann. Acad. Sci. Fenn. Ser. A I Math. 26 (2001), 455-464. | MR | Zbl
- ,[KS] Sobolev spaces and harmonic maps for metric space targets, Comm. Anal. Geom. 1 (1993), 561-659. | MR | Zbl
- ,[KM] Quasiconformal mappings and Sobolev spaces, Studia Math. 131 (1998), 1-17. | MR | Zbl
- ,[KR] Hausdorff dimension and mean porosity, Math. Ann. 309 (1997), 593-609. | MR | Zbl
- ,[Ma] Probability methods in the theory of conformal mappings, (in Russian) Algebra and Analysis 1 (1989), 1-59. | MR | Zbl
,[Mz] “Sobolev Spaces”, Springer-Verlag, Berlin, 1985. | MR
,[MZ] Fine regularity of solutions of elliptic partial differential equations, AMS Mathematical Surveys and Monographs, 51, Providence, R.I., 1997. | MR | Zbl
- ,[Po] “Boundary Behaviour of Conformal Maps”, Springer-Verlag, Berlin-Heidelberg-New York, 1992. | MR | Zbl
,[Pr] “Randeigenschaften analytischer Funktionen”, Deutscher Verlag Wiss., Berlin, 1956. | MR | Zbl
,[Re] Sobolev classes of functions with values in a metric space, Sibirsk. Mat. Zh. 38 (1997), 657-675. | MR | Zbl
,[Ri] Über die Randwerte einer analytischen Funktion, 4. Cong. Scand. Math., Stockholm (1916), 27-44. | JFM
- ,[RS1] End point results for estimates of singular values of singular integral operators, Contributions to operator theory and its applications (Mosa, AZ, 1987), pp. 217-231, in Oper. Theory Adv. Appl. 35, Birkhäuser, Basel, 1988. | MR | Zbl
- ,[RS2] Nearly weakly orthonormal sequences, singular value estimates, and Calderón-Zygmund operators, J. Funct. Anal. 86 (1989), 237-306. | MR | Zbl
- ,[Se] Quasisymmetry, measure, and a question of Heinonen, Rev. Mat. Iberoamericana 12 (1996), 727-781. | MR | Zbl
,[Sh] Newtonian spaces: An extension of Sobolev spaces to metric measure spaces, Rev. Mat. Iberoamericana 16 (2000), 243-279. | MR | Zbl
,[St] “Singular Integrals and Differentiability Properties of Functions”, Princeton Univ. Press, Princeton, N.J., 1970. | MR | Zbl
,[SW] “Introduction to Fourier Analysis on Euclidean Spaces”, Princeton Univ. Press, Princeton, N.J., 1971. | MR | Zbl
- ,[Su] Hyperbolic geometry and homeomorphisms, In: “Geometric Topology” (Proc. Georgia Topology Conf. Athens, Ga, 1977), pp. 543-555, Academic Press, New York, 1979. | MR | Zbl
,[TV] J. Väisälä, Lipschitz and quasiconformal approximation and extension, Ann. Acad. Sci. Fenn. Ser. A I Math. 6 (1981), 303-342. | MR | Zbl
[V1] “Lectures on
[V2] Quasi-symmetric embeddings in Euclidean spaces, Trans. Amer. Math. Soc. 264 (1981), 191-204. | MR | Zbl
,[V3] The wall conjecture on domains in Euclidean spaces, Manuscripta Math. 93 (1997), 515-534. | MR | Zbl
,[Vu] “Conformal Geometry and Quasiregular Mappings”, Lecture Notes in Math. 1319, Springer-Verlag, Berlin, 1988. | MR | Zbl
,[W] “Banach Spaces for Analysts”, Cambridge Studies in adv. math. 25, Cambridge University Press, 1991. | MR | Zbl
,[Y] “Functional Analysis”, Springer-Verlag, Berlin-Heidelberg-New York, 1965. | Zbl
,
[Zie] Extremal length and
[Zin] A distortion theorem for quasiconformal mappings, Bull. Soc. Math. France 114 (1986), 123-133. | Numdam | MR | Zbl
,[Zo] Angular boundary values of quasiconformal mappings of a ball, Dokl. Akad. Nauk. SSSR 179 (1967), 1492-1494. | MR | Zbl
,